# SDR CA110922011

- Difficulty date: September 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10512551
- Condition: Cracked
- Location: Mlg
- Part time: 40,952 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACTUATOR WAS LEAKING AND REMOVED FROM ACFT, PRESSURE TESTED BEFORE DISASSEMBLY TO CONFIRM LEAK,  LEAK FOUND WEEPING THROUGH SIDE OF CYLINDER. SUSPECT AREA CHECKED BY NDT AND CONFIRMED. THIS IS THE SECOND INSTANCE OF THESE CYLINDERS FOUND CRACKED.
